Loading…
CHECK BACK SOON FOR MORE UPDATES!

We look forward to welcoming you to the upcoming Small Business Expo! 
View analytic

Sign up or log in to bookmark your favorites and sync them to your phone or calendar.

Wednesday, October 31
 

9:00am

SMALL BUSINESS EXPO Exhibitor Hall Opens
Tag a SmallBiz Selfie with your colleagues by taking a picture of your group at the entrance to the Expo and posting to your social media with hashtag #smallbizexpo.

Wednesday October 31, 2018 9:00am - 5:00pm
Phoenix Convention Center 100 N 3rd St, Phoenix, AZ 85004

9:30am

Speed Networking Session 1
In these fast-paced and fun 45 minute speed networking sessions, you will meet one-on-one with various small business professionals.  Every three minutes the buzzer goes off and you switch tables to meet with the next person. This is a great way to network and cultivate many new business relationships in a short period of time.

Wednesday October 31, 2018 9:30am - 10:15am
Speed Networking

9:30am

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 9:30am - 10:15am
Workshop Room 2

9:30am

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 9:30am - 10:15am
Workshop Room 6

9:30am

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 9:30am - 10:15am
Workshop Room 1

9:30am

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 9:30am - 10:15am
Workshop Room 3

9:30am

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 9:30am - 10:15am
Workshop Room 5

9:30am

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 9:30am - 10:15am
Workshop Room 4

9:45am

MAIN STAGE: TBA
TBA

Wednesday October 31, 2018 9:45am - 10:15am
Main Stage

10:30am

Speed Networking Session 2
In these fast-paced and fun 45 minute speed networking sessions, you will meet one-on-one with various small business professionals.  Every three minutes the buzzer goes off and you switch tables to meet with the next person. This is a great way to network and cultivate many new business relationships in a short period of time.

Wednesday October 31, 2018 10:30am - 11:15am
Speed Networking

10:30am

MAIN STAGE: TBA
TBA

Wednesday October 31, 2018 10:30am - 11:30am
Main Stage

11:30am

MAIN STAGE: TBA
TBA

Wednesday October 31, 2018 11:30am - 12:30pm
Main Stage

12:30pm

Speed Networking Session 3
In these fast-paced and fun 45 minute speed networking sessions, you will meet one-on-one with various small business professionals.  Every three minutes the buzzer goes off and you switch tables to meet with the next person. This is a great way to network and cultivate many new business relationships in a short period of time.

Wednesday October 31, 2018 12:30pm - 1:15pm
Speed Networking

12:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 12:30pm - 1:15pm
Workshop Room 6

12:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 12:30pm - 1:15pm
Workshop Room 2

12:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 12:30pm - 1:15pm
Workshop Room 1

12:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 12:30pm - 1:15pm
Workshop Room 5

12:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 12:30pm - 1:15pm
Workshop Room 4

12:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 12:30pm - 1:15pm
Workshop Room 3

1:15pm

Speed Networking Session 4
In these fast-paced and fun 45 minute speed networking sessions, you will meet one-on-one with various small business professionals.  Every three minutes the buzzer goes off and you switch tables to meet with the next person. This is a great way to network and cultivate many new business relationships in a short period of time.

Wednesday October 31, 2018 1:15pm - 2:00pm
Speed Networking

1:30pm

MAIN STAGE: TBA
TBA

Wednesday October 31, 2018 1:30pm - 2:30pm
Main Stage

2:30pm

MAIN STAGE: TBA
TBA

Wednesday October 31, 2018 2:30pm - 3:30pm
Main Stage

3:15pm

Speed Networking Session 5
In these fast-paced and fun 45 minute speed networking sessions, you will meet one-on-one with various small business professionals.  Every three minutes the buzzer goes off and you switch tables to meet with the next person. This is a great way to network and cultivate many new business relationships in a short period of time.

Wednesday October 31, 2018 3:15pm - 4:00pm
Speed Networking

3:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 3:30pm - 4:15pm
Workshop Room 1

3:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 3:30pm - 4:15pm
Workshop Room 4

3:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 3:30pm - 4:15pm
Workshop Room 2

3:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 3:30pm - 4:15pm
Workshop Room 5

3:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 3:30pm - 4:15pm
Workshop Room 3

3:30pm

Workshop & Seminar: TBA
TBA

Wednesday October 31, 2018 3:30pm - 4:15pm
Workshop Room 6

4:30pm

MAIN STAGE: TBA
TBA

Wednesday October 31, 2018 4:30pm - 6:00pm
Main Stage